Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 326038, 5 pages
http://dx.doi.org/10.1155/2013/326038
Research Article

Radio Number for Total Graph of Paths

1Department of Mathematics, Saurashtra University, Gujarat, Rajkot 360 005, India
2Department of Mathematics, L. E. College, Gujarat, Morvi 363 642, India

Received 31 August 2012; Accepted 27 September 2012

Academic Editors: A. P. Godbole and D. S. Kim

Copyright © 2013 S. K. Vaidya and D. D. Bantva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A radio labeling of a graph is a function from the vertex set to the set of nonnegative integers such that , where and are diameter and distance between and in graph , respectively. The radio number of is the smallest number such that has radio labeling with . We investigate radio number for total graph of paths.